See Alike in...

Alike App

Browser

strawberrypoundcake

649d

I feel like my psychiatric meds (on profile) have been increased / switched for so long at this point I completely lost a baseline. I can never even tell if stuff is helping or hurting anymore and now i’m on very high doses of my current medications despite being really young / nearly underweight. How do you tell after 2+ years of using meds what is even happening?

    • lydi88

      649d

      ask your psych/doc to retest you- to make sure you’re doing as well as you should be. if you still have all of the symptoms you had when you first came in, they might switch you to a better med that will work for u!:)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion